zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Four functionals fixed point theorem. (English) Zbl 1187.34035
Summary: The four functionals fixed point theorem is a generalization of the original, as well as the functional generalizations, of the Leggett-Williams fixed point theorem. In the four functionals fixed point theorem, neither the upper nor the lower boundary of the underlying set is required to map below or above the boundary in the functional sense. As an application, the existence of a positive solution to a second-order right focal boundary value problem is considered by applying both standard and nonstandard choices of functionals. An extension to multivalued maps is provided for completeness.
MSC:
34B18Positive solutions of nonlinear boundary value problems for ODE
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47N20Applications of operator theory to differential and integral equations
References:
[1]Agarwal, R. P.; O’regan, D.: A generalization of the petryshyn Leggett Williams fixed point theorem with applications to integral inclusions, Applied mathematics and computation 123, 263-274 (2001) · Zbl 1033.47037 · doi:10.1016/S0096-3003(00)00077-1
[2]Agarwal, R. P.; Avery, R. I.; Henderson, J.; O’regan, D.: The five functionals fixed point theorem generalized to multivalued maps, Journal of nonlinear and convex analysis 4, 455-462 (2003) · Zbl 1065.47050
[3]Anderson, D. R.; Avery, R. I.: Fixed point theorem of cone expansion and compression of functional type, Journal of difference equations and applications 8, 1073-1083 (2002) · Zbl 1013.47019 · doi:10.1080/10236190290015344
[4]Avery, R. I.: A generalization of the Leggett–Williams fixed point theorem, MSR hot-line 3, 9-14 (1999) · Zbl 0965.47038
[5]Avery, R. I.; Henderson, J.: An extension of the five functionals fixed point theorem, International journal of differential equations and applications 1, 275-290 (2000) · Zbl 0960.47028
[6]Avery, R. I.; Henderson, J.: Two positive fixed points of nonlinear operators on ordered Banach spaces, Communications on applied nonlinear analysis 8, 27-36 (2001) · Zbl 1014.47025
[7]Avery, R. I.; Henderson, J.; O’regan, D.: Dual of the compression–expansion fixed point theorems, Fixed point theory and applications (2007) · Zbl 1159.47028 · doi:10.1155/2007/90715
[8]Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[9]Guo, D.: A new fixed point theorem, Acta Mathematica sinica 24, 444-450 (1981)
[10]Guo, D.: Some fixed point theorems on cone maps, Kexeu tongbao 29, 575-578 (1984) · Zbl 0553.47022
[11]Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)
[12]Krasnosel’skii, M. A.: P.noordhoffpositive solutions of operator equations, Positive solutions of operator equations (1964) · Zbl 0121.10604
[13]Leggett, R. W.; Williams, L. R.: Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana university mathematical journal 28, 673-688 (1979) · Zbl 0421.47033 · doi:10.1512/iumj.1979.28.28046
[14]O’regan, D.: Integral inclusions of upper semicontinuous or lower semicontinuous type, Proceedings of the American mathematical society 124, 2391-2399 (1996)
[15]Smirnov, G. V.: Introduction to the theory of differential inclusions, Graduate studies in mathematics 41 (2002) · Zbl 0992.34001
[16]Sun, J.; Zhang, G.: A generalization of the cone expansion and compression fixed point theorem and applications, Nonlinear analysis 67, 579-586 (2007) · Zbl 1127.47050 · doi:10.1016/j.na.2006.06.003
[17]Petryshyn, W. V.: Multiple positive solutions of multivalued condensing mappings with some applications, Journal of mathematical analysis and applications 124, 237-253 (1987) · Zbl 0631.47044 · doi:10.1016/0022-247X(87)90037-0